# SDR CA080117007

- Difficulty date: January 15, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 28,642 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 11,901 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE DOING PILOT TRAINING, THE LT OIL PRESSURE WARNING LIGHT CAME ON. PILOTS LOOKED DOWN AT OIL PRESSURE GAUGE, THE PRESSURE WAS DROPPING SO THEY SHUTDOWN THE ENGINE AND FEATHERED THE PROP. THEY RETURN TO BASE. ENGINE REMOVED FOR FURTHER INSPECTION. (TC NR 20080117007)
